# SDR VNAA202411290029

- Difficulty date: November 12, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION
CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK.

CORRECTIVE ACTION
CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. --
